# SDR UPS99229802

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RULLED FASTENER HEAD IN CROWN SKIN AT BS 670 RBL 28 WL 203.  REMOVED FASTENER HEAD AND FOUND INTERNAL LAP CORROSION.  CUT OUT CORROSION AND REPAIRED LAP PER EO B727-5330-0509Q PP 83.
